Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 897307, 9 pages
http://dx.doi.org/10.1155/2013/897307
Research Article

Exact Multiplicity of Sign-Changing Solutions for a Class of Second-Order Dirichlet Boundary Value Problem with Weight Function

Department of Mathematics, Shanghai Institute of Technology, Shanghai 201418, China

Received 29 March 2013; Accepted 13 May 2013

Academic Editor: Maoan Han

Copyright © 2013 Yulian An. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yulian An, “Exact Multiplicity of Sign-Changing Solutions for a Class of Second-Order Dirichlet Boundary Value Problem with Weight Function,” Abstract and Applied Analysis, vol. 2013, Article ID 897307, 9 pages, 2013. doi:10.1155/2013/897307